# SDR CALA2011092800631

- Difficulty date: September 28, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 42,331 hours, 14,964 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 18522
- Condition: Inoperative
- Location: Mlg Ww
- Part time: 42,331 hours, 14,964 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID LIGHT ILLUMINATED A SECOND TIME RETURNED TO SAP.  THIS ITEM ENTER TO DEFERRED ON PLACARD MEL 32-01-2 THE CONTROL NO IS 568522 T/S PER FIM 32-42-00-810-801/803/804.  REPLACED RT OUTBOARD AND LT INBOARD NORMAL ANTI-SKID VALVES PER 32-42-31.  CHECKS GOOD.  REMOVED PLACARD.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1970252  S/N OFF 08522 TT 1472216  S/N OFF 08463 VALVE, ANTI-SKI  OFF 99-3249-9-0001 8522 ON 99-3249-9-0001 9288 VALVE, ANTI-SKI  OFF 99-3249-9-0001 8463 ON 99-3249-9-0001 5704.
